# SDR UIEA2019103105824

- Difficulty date: October 27, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,356 hours, 38,166 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N32128
- Part serial: 000043
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RECEIVED "LEFT SIDE WINDOW" EICAS ADVISORY MESSAGE. COMPLIED WITH QRH PROCEDURES.  ( TRANSFERRED LEFT SIDE WINDOW TO MDDR 119952 IAW DDG 30-41-01-03, MX PROCEDURES C/W AND PLACARDS INSTALLED.  LP 1076278 - M2: T/S L SIDE WINDOWS PER FIM 30-41 FT 804, NO DEFECTS NOTED. MEGGED WIRES, WINDOW, NO DEFECTS NOTED. REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL IAW B767 AMM 30-41-02. WINDOW HEAT SYSTEM OPS CHECK GOOD. THIS CLEARS MDDR 119952. PLACARD REMOVED AND MCC NOTIFIED.  )
